Botox Brow Ptosis with Creases Under Eyebrows (Toward Bridge of Nose)?
- Asked by sp44
- 1 year ago
2 months after a set of Botox injections for my brow, suddenly my brows dropped & creases developed right underneath both eyebrows, toward the bridge of my nose. 2 months later I went to my provider, a month & half ago in Nov, & let her know about my concern. She used different injection sites this time, but my brows droop even more & the creases are deeper. Can Botox cause brow droop that subsequently causes a crease under both eyebrows? Will the creases disappear once Botox wears off? Thanks.
Brow ptosis after Botox
I suspect that you are noticing this since the Botox effect is dissipating 2 months later. Before and after pictures would be helpful to discuss your concerns with the physician who did the injections. You may benefit from a minimally invasive brow lift.
Web reference: http://www.AdvanceYourBeauty.com
Brow Ptosis after Botox
Brow ptosis can be prevented by keeping the Botox injections well above the brow. If a brow lift is needed, the Botox can be injected into the orbicularis oculi.
Botox and brow dropping
Without viewing photo's of your area of specific concern or seeing you in person, it is very difficult to answer your question. You should consider posting pictures of before and after treatment(s).
Botox for brow ptosis
Botox can be used for brow elevation if injected properly. but it can also cause brow ptosis. and that can happen in the best of hands. sometimes its based on the technique other times its based on the minor variations that exist in eye muscles in general population. and such side effects of Botox are hard to predict. take pictures and communicate clearly with your doctor as to what has happened so that it can be avoided
Botox and brow Position
Botox can effect the position of the brow. The strategy is to raise the brow with botox so that you look younger. Botox selectively weakens muscles. Some muscles lift the brow and others lower it. By weakening the muscles which lower the brow, a more pleasing higher brow position can be achieved. In the event that the shape you wanted was not achieved, the botox will wear off about 3-4 months after treatment. In the mean time, the shape can still be fine tuned with selective injections.
Web reference: http://www.getbotoxchicago.com
Botox does not cause brow laxity two months later
My guess is that the Botox has worn off and you are seeing the results of this now. It typically lasts longer but without photos and additional information, one can't judge the reason that you are seeing droop now. I would encourage you to see a board certified dermatologist or plastic surgeon for a consultation if the individual who has injected you is neither of the above.
Botox Can Elevate and Depress Brows
Thank you for your question. Botox can be used to both elevate and depress the brows depending on the injection technique. The depression and creases that you are experiencing will go away once the botox wears off in 4-5 months. Share your experience with future injectors and communicate clearly that brow elevation is your desired result. Refer to the expertinjector.com website to find someone who can deliver the results you desire. Best wishes..
Web reference: http://expertinjector.com
Wait for all the Botox to wear off before reinjecting.
Generally the results you get after the second week of Botox is the maximal effect. After that it will not worsen. The best plan for you is to wait long enough until all the botox effect has completely disappeared (3 to 4 months), and then carefully evaluate your brows with your doctor. Take photos with the eyes closed to measure the accurate "before" position of your brows; and then compare it to photos 2 weeks after your injection. Do not get any "touch ups" now in hopes of making it better. It will only confuse you and your doctor further. Best of luck.
Botox Brow Ptosis 2 months after injections
Brow ptosis from Botox or Dysport happens within a matter of days. It can't happen 2 months later. The product doesn't have the ability to increase its strength over time like this. You should consult your before and after photos for comparison. My better guess is that the Botox actually raised your eyebrows up, and as the product dissipated, your brows naturally fell back to their regular spot, which to you now looks like ptosis because you were used to them being raised. Many people have ptosis naturally and really don't become aware of it until they start receiving Botox or Dysport injections.
Droopy eyes 2 months AFTER BOTOX.
Droopy eyes 2 months AFTER BOTOX is probably caused by the botox wearing off. More botox or Forehead lift to fix this and have no need for botox.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.